# SDR BB07068

- Difficulty date: August 19, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 48,054 hours, 19,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT RIGHT EMERGENCY LIGHT BATTERY AND CHARGER INOPERATIVE.  REPLACED BATTERY AND CHARGER.  NO FURTHER FAULTS.
